# SDR NACA20060055

- Difficulty date: November 1, 2006
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 60,608 hours, 44,234 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65465677
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER FUSELAGE STA 1006 AT STRINGER 27R ANGLE HAVE CORROSION AFT SIDE OF AFT BAGGAGE BIN.  REPLACED SHEAR TIE (ANGLE) AT FUSELAGE STA 1006 AT STRINGER 27R IAW B737 SRM 51-30-2.
